This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.
Errors occurred in the Letter to the Editor entitled "Long-Lasting Behavioral Changes Following Prednisone Withdrawal," published in the March 24/31 issue of The Journal (1989;261:1731-1732). On page 1731, the last sentence in the first paragraph of the letter should have read as follows: "We report here two cases of long-lasting behavioral disturbances that began during the tapering off of steroid medication, persisted for several weeks following steroid withdrawal, and were unrelated [not 'related'] to changes in the underlying medical condition." In column 3, the last sentence of the first full paragraph should have read as follows: "Inflammatory bowel symptoms were mild [not 'old'] and transient and were not correlated with the behavioral symptoms." The last sentence of the last paragraph of the letter should have read as follows: "Further [not 'farther'] studies into possible long-lasting corticosteroid-induced behavioral changes are clearly indicated."
Incorrect Words. JAMA. 1989;262(13):1776. doi:10.1001/jama.1989.03430130050034
Coronavirus Resource Center
Customize your JAMA Network experience by selecting one or more topics from the list below.
Create a personal account or sign in to: